# SDR ASAA2020081313014

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,279 hours, 8,452 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660876957
- Condition: Failed
- Location: Hyd System
- Part time: 26,161 hours, 8,413 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYSTEM B HYDRAULIC FAILURE: STARTED WITH SYSTEM B ENG 2 LOW PRESSURE LITE - DID QRH FOR THAT - HYDRAULIC QTY % WENT DOWNT TO 8%, PRESSURE STAYED AT 2900 STARTED AROUND CLIMB OUT 25000 FT. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 25 MINUTES - REMOVED AND REPLACED #2 ENG HYDRAULIC EDP REF B737-900 AMM 29-11-11. FLUSHED THE B SYSTEM, REF AMM 29-11-00. REMOVED AND REPLACED THE EDP CASE DRAIN FILTER, PRESSURE MODULE FILTER, RETURN MODULE FILTER AND PTU PRESSURE FILTER. NO DEFECTS NOTED, LEAK CHECK GOOD. REF AMM 29-11-51, AMM 29-11-71, AMM 29-11-61 AND AMM 29-22-21.
